# SDR CA050406003

- Difficulty date: March 24, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 29685
- Condition: Broken
- Location: Mlg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING, THE OUTBOARD ANTI-SKID CAUTION LIGHT ILLUMINATION.  INSPECTION BY TECHNICIANS REVEALED THE FOLLOWING: RT WHEEL AND BRAKE ASSY OVERHEATED, INBOARD BEARING BROKEN/OVERHEATED ON RT OUTBOARD MAIN WHEEL, ANTI-SKID WIRING WITHIN WHEEL AXLE BURNED (CAUSE OF ANTISKID C/L).
